Alert archive / Indiana / Wind Advisories in 2023

Wind Advisory 4, NWS Indianapolis, IN

February 26, 202339 counties in Indiana

NWS Indianapolis, IN issued this wind advisory at Feb 26, 2023, 3:21 AM EST for 39 counties in Indiana. It took effect at Feb 27, 2023, 9:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2023, 3:21 AM EST (08:21 UTC)
In effect from
Feb 27, 2023, 9:00 AM EST
Expired
Feb 27, 2023, 7:00 PM EST
In force
10 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

155 
WWUS73 KIND 260821
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
321 AM EST Sun Feb 26 2023

INZ021-028>031-035>049-051>057-060>065-067>072-261630-
/O.NEW.KIND.WI.Y.0004.230227T1200Z-230228T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Union City, Farmland, Parker City, Clinton, 
Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, 
Mooresville, Greenwood, Franklin, Shelbyville, Rushville, 
Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, 
Jasonville, Worthington, Bloomington, Nashville, Columbus, 
Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, 
Mitchell, Seymour, and North Vernon
321 AM EST Sun Feb 26 2023

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Central Indiana.

* WHEN...From 7 AM to 7 PM EST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind

AGM
5 follow-up statements
275 
WWUS73 KIND 261455
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
955 AM EST Sun Feb 26 2023

INZ021-028>031-035>049-051>057-060>065-067>072-262300-
/O.CON.KIND.WI.Y.0004.230227T1200Z-230228T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Union City, Farmland, Parker City, Clinton, 
Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, 
Mooresville, Greenwood, Franklin, Shelbyville, Rushville, 
Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, 
Jasonville, Worthington, Bloomington, Nashville, Columbus, 
Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, 
Mitchell, Seymour, and North Vernon
955 AM EST Sun Feb 26 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana.

* WHEN...From 7 AM to 7 PM EST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
348 
WWUS73 KIND 261925
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
225 PM EST Sun Feb 26 2023

INZ021-028>031-035>049-051>057-060>065-067>072-270330-
/O.CON.KIND.WI.Y.0004.230227T1200Z-230228T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Union City, Farmland, Parker City, Clinton, 
Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, 
Mooresville, Greenwood, Franklin, Shelbyville, Rushville, 
Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, 
Jasonville, Worthington, Bloomington, Nashville, Columbus, 
Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, 
Mitchell, Seymour, and North Vernon
225 PM EST Sun Feb 26 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana.

* WHEN...From 7 AM to 7 PM EST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
282 
WWUS73 KIND 270759 AAA
NPWIND

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Indianapolis IN
259 AM EST Mon Feb 27 2023

INZ021-028>031-035>049-051>057-060>065-067>072-280000-
/O.EXT.KIND.WI.Y.0004.230227T1400Z-230228T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Union City, Farmland, Parker City, Clinton, 
Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, 
Mooresville, Greenwood, Franklin, Shelbyville, Rushville, 
Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, 
Jasonville, Worthington, Bloomington, Nashville, Columbus, 
Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, 
Mitchell, Seymour, and North Vernon
259 AM EST Mon Feb 27 2023

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST
THIS EVENING...

* WHAT...Southwest winds 25 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Central Indiana.

* WHEN...From 9 AM this morning to 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
578 
WWUS73 KIND 271442
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
942 AM EST Mon Feb 27 2023

INZ021-028>031-035>049-051>057-060>065-067>072-272245-
/O.CON.KIND.WI.Y.0004.000000T0000Z-230228T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Union City, Farmland, Parker City, Clinton, 
Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, 
Mooresville, Greenwood, Franklin, Shelbyville, Rushville, 
Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, 
Jasonville, Worthington, Bloomington, Nashville, Columbus, 
Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, 
Mitchell, Seymour, and North Vernon
942 AM EST Mon Feb 27 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
246 
WWUS73 KIND 280002
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
702 PM EST Mon Feb 27 2023

INZ021-028>031-035>049-051>057-060>065-067>072-280115-
/O.EXP.KIND.WI.Y.0004.000000T0000Z-230228T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Union City, Farmland, Parker City, Clinton, 
Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, 
Mooresville, Greenwood, Franklin, Shelbyville, Rushville, 
Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, 
Jasonville, Worthington, Bloomington, Nashville, Columbus, 
Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, 
Mitchell, Seymour, and North Vernon
702 PM EST Mon Feb 27 2023

...WIND ADVISORY HAS EXPIRED...

Winds are expected to gradually diminish tonight and remain below
advisory criteria. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Feb 26, 2:50 AM EST, 31 minutes earlier.

Area forecast discussion, Feb 26, 2:50 AM EST, 31 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
250 AM EST Sun Feb 26 2023

.Short Term...(Today and tonight)
Issued at 250 AM EST Sun Feb 26 2023

Synoptic-scale analysis shows a broad/strong mid-upper ridge has
retrograded as far west as the Mississippi River, and is now
amplifying. Meanwhile, further west, a split flow regime has
resulted in a slow-moving deep closed low over California. Upstream
impinging strong Pacific jet is finally nudging this southern stream
system eastward and models shows peak intensity of the surface low
late tonight as it enters Iowa, before the occlusion process quickly
happens.

Preceding this, since we'll remain on the east side of mean ridge
axis, the warm-up may be tempered somewhat today, albeit still
around 15 degrees above late February climatology. A more classic
over-achieving temperature scenario often features adiabatically
warmed/descending air mass from the Rockies advecting atop the area
via southwesterly flow on the windward side of the ridge axis. Since
the ridge/jet orientation holds this southwest of us, we're
comfortable with NBM deterministic blend. This matches the 75th
percentile since the upper end of the distribution is heavily
weighted toward bias corrected guidance. So, we're still above raw
mean and statistical guidance, and thus the chance of a
surprise/bust of temperatures today is unlikely. Our
temperature forecast confidence is fairly high.

Cirrus coverage may be quite extensive today as we're on the
downstream end of subtropical moisture plume within the southern
stream.

MSLP gradient will increase markedly through the night and winds
will respond. Despite the magnitude of the gradient, low-level
stability should temper wind speeds somewhat through the night with
sustained speeds reaching 20 mph particularly across western
Indiana.

Mass response will result in a sharp surge of moisture northward
with a pronounced warm front. In fact, after a period of diurnal
cooling this evening, advection will be strong enough for rising
temperatures overnight. Low temperatures are expected around
midnight. A strong isentropic ascent/moistening signal is seen in
models maximizing on the 290-295-K surfaces and associated pre-warm
frontal rain shield will likely quickly move in by mid evening.

&&

.Long Term...(Monday through Saturday)
Issued at 250 AM EST Sun Feb 26 2023

By Monday morning, a concentrated band of rain north of the warm
front will be shifting northeastward commensurate with strong 290-
295-K isentropic ascent. There are some minor timing differences in
the models but all generally agree with placement of synoptic-scale
features supporting the warm sector will cross central Indiana
fairly quickly in the mid-late morning through early afternoon time
frame.

There are a couple of concerns with this: (1) deep thermodynamic
coupling with a layer of higher momentum aloft, enhancing sustained
and gust speeds (potentially 50+ knots), and (2) steepening low-
level lapse rates and a small amount of shallow instability
interacting with a highly sheared environment, supporting the
potential for severe convection.

We will issue a Wind Advisory to cover the gradient wind threat
described in point #1 above.

For point #2, one potential scenario is organized convection from
the previous diurnal cycle in the southern Plains will maintain at
least some structure through the Ozarks and Mississippi River Valley
despite meager instability at best. If this occur it may be more in
tandem with the warm frontal surge effectively hastening the
occlusion process with limited pre-squall warm sector. The low-level
thermodynamic environment would be more stable lessening the threat.
An alternate scenario would be if organized convection failed to
sustain in the hostile thermodynamic environment to our west, there
may be more opportunity for renewed warm sector convection.
Convective character would be shallow and may not even be capable of
enough charge separation for lightning. Nevertheless, steepening low-
level lapse rates and near-ground buoyancy in such a sheared
environment is concerning and we would have to watch closely for
mesovortex generation. At the very least, even weak convection could
enhance downward momentum transfer and result in severe gusts. There
is already explicitly represented of strong/severe gusts in HRRR and
NAM-nest output, and other HREF members.

We remain synoptically-active through the rest of the long term
period. The nature of the aforementioned mid-latitude system means
that it will not be effective at dislodging higher latitude cold
air, and temperatures will remain above average Tuesday. By
Wednesday, a more subtle low-amplitude wave to our northwest will
help strengthen/veer low-level flow such that we will rise
substantially above late February normals with potentially +25-
degree 2-m temperature anomalies. This is a pattern where if
synoptic features are positioned optimally, we can see an outlier
outcome among model spread (i.e., 90th + percentile), due to
PBL/mixing deficiencies.

As this system passes, a modest surge of cooler air will follow but
still above normal. The west-southwest to east-northeast baroclinic
zone becomes particularly impressive across the eastern two-thirds
of the country and this appears to set the stage for a lower
latitude track of the next mid-latitude wave. There is a high
potential ceiling for impacts across our area with this synoptic
system, especially with regards to precipitation amounts
exacerbating river flooding, and potential wintry weather. Within
the GEFS suite, the spread is primarily temporal, with amplitude and
track being fairly close. ECMWF is more suppressed owing largely to a
more amplified preceding wave and deeper intrusion of colder air
mass into the Ohio/Tennessee Valley region. Nevertheless, several
ECMWF/EPS individual members are similar to the GFS/GEFS suite and
thus support the high potential ceiling with regards to weather
impacts across our area.

It's worth noting that these type synoptic systems can have
significant gradients of precipitation intensity/amounts and that in
this case temperatures may be marginal which means explicit 10:1
snow-liquid ratio-driven snow amount output can be misleading. We
encourage users to focus on the breadth of ensemble guidance and
range of possibilities, and consider individual deterministic
snowfall maps as a low probability outcome. Further clarity will
come as the event nears.

&&

.Aviation...(06Z TAF Issuance)
Issued at 1211 AM EST Sun Feb 26 2023

Impacts:

* Lowering ceilings and rain toward the very end of the TAF period.

Discussion:

A period of light/variable winds may occur early this morning, with
some variance between westerly and southerly. Winds should become
more reliably southwesterly later the morning as mixing increases.
Momentum transfer should be minimal so gusts of any significant are
unlikely. Gradient tightens toward evening and overnight Sunday
night and winds back to southeasterly while increasing. Ceilings
will lower to MVFR and eventually IFR and rain will start in the 05-
08z window. Forecast confidence is moderate to high.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short Term...BRB
Long Term...BRB
Aviation...BRB
Hazardous weather outlook, Feb 25, 4:28 PM EST, 10 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
428 PM EST Sat Feb 25 2023

INZ021-028>031-035>049-051>057-060>065-067>072-262130-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
428 PM EST Sat Feb 25 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong wind gusts to 50 mph or higher are likely on Monday.

There is a chance for thunderstorms on Monday. Lightning is a hazard
with any thunderstorm.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 12:10 PM ESTRiver Flood WarningINDKnox, Sullivan19 days

Nearby

Wind Advisories in Indiana, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.